# SDR AALA200800003

- Difficulty date: January 1, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Tripped
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 1G TO 4J INOPERATIVE.  RESET SYSTEM FOR EMERGENCY LIGHTS AT SEAT ROWS 1G TO 4J.  SYSTEM GROUND CHECKED NORMAL OPERATION.
